Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 93, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2020, 9:23 PM CDT for 6 counties in Illinois. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2020, 9:23 PM CDT (02:23 UTC)
- Expired
- Jul 11, 2020, 10:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:35 PM CDT | TSTM WND DMG | Bellflower, IL | 12 INCH TREE LIMB FELL ON AN APARTMENT BUILDING |
| Jul 11, 9:35 PM CDT | TSTM WND DMG | Bellflower, IL | TREE LIMBS DOWN BLOCKING STREETS |
| Jul 11, 9:50 PM CDT | TSTM WND DMG | Decatur, IL | NUMEROUS TREES AND POWER LINES DOWN ACROSS TOWN. |
| Jul 11, 10:00 PM CDT | TSTM WND DMG | 3 Ssw Champaign, IL | SIX INCH DIAMETER TREE LIMB DOWN. TIME ESTIMATED BY RADAR. |
| Jul 11, 10:04 PM CDT | TSTM WND GST 60 | Willard Airport, IL | |
| Jul 11, 10:10 PM CDT | HAIL 0.88 | Mount Zion, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
970
WUUS53 KILX 120223
SVRILX
ILC019-039-107-113-115-147-120330-
/O.NEW.KILX.SV.W.0093.200712T0223Z-200712T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
923 PM CDT Sat Jul 11 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Logan County in central Illinois...
Piatt County in central Illinois...
De Witt County in central Illinois...
Southeastern McLean County in central Illinois...
Champaign County in east central Illinois...
Macon County in central Illinois...
* Until 1030 PM CDT.
* At 923 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Colfax to 6 miles west of Farmer
City to near Mount Pulaski, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Champaign, Decatur, Rantoul, Clinton, Monticello, Urbana, Savoy,
Mahomet, Mount Zion, Le Roy, Forsyth, Farmer City, Fisher, Maroa,
Bement, Mount Pulaski, Cerro Gordo, Harristown, Long Creek and
Warrensburg.
This includes the following highways...
Interstate 57 between mile markers 226 and 257.
Interstate 72 between mile markers 129 and 182.
Interstate 74 between mile markers 150 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3995 8834 3973 8898 3988 8922 3992 8922
3992 8928 3999 8940 4027 8883 4062 8852
4061 8846 4040 8846 4040 8793 4029 8793
TIME...MOT...LOC 0223Z 298DEG 30KT 4058 8848 4025 8876 3999 8935
HAIL...<.75IN
WIND...60MPH
$$
Barnes2 follow-up statements
439
WWUS53 KILX 120300
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1000 PM CDT Sat Jul 11 2020
ILC039-107-113-120309-
/O.CAN.KILX.SV.W.0093.000000T0000Z-200712T0330Z/
Logan-De Witt-McLean-
1000 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN...DE WITT
AND SOUTHEASTERN MCLEAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Illinois.
LAT...LON 3995 8834 3973 8898 3987 8920 4006 8877
4006 8875 4007 8874 4015 8855 4040 8833
4040 8793 4029 8793
TIME...MOT...LOC 0259Z 298DEG 30KT 4044 8814 4011 8842 3985 8901
$$
ILC019-115-147-120330-
/O.CON.KILX.SV.W.0093.000000T0000Z-200712T0330Z/
Piatt-Champaign-Macon-
1000 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR PIATT...CENTRAL CHAMPAIGN AND CENTRAL MACON COUNTIES...
At 959 PM CDT, severe thunderstorms were located along a line
extending from near Paxton to Seymour to near Harristown, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Champaign, Decatur, Rantoul, Monticello, Urbana, Savoy, Mahomet,
Mount Zion, Forsyth, Fisher, Bement, Cerro Gordo, Harristown, Long
Creek, Warrensburg, Thomasboro, Gifford, Argenta, Oreana and Niantic.
This includes the following highways...
Interstate 57 between mile markers 226 and 257.
Interstate 72 between mile markers 129 and 182.
Interstate 74 between mile markers 167 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3995 8834 3973 8898 3987 8920 4006 8877
4006 8875 4007 8874 4015 8855 4040 8833
4040 8793 4029 8793
TIME...MOT...LOC 0259Z 298DEG 30KT 4044 8814 4011 8842 3985 8901
HAIL...<.75IN
WIND...60MPH
$$
Barnes622
WWUS53 KILX 120325
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1025 PM CDT Sat Jul 11 2020
ILC019-115-147-120334-
/O.EXP.KILX.SV.W.0093.000000T0000Z-200712T0330Z/
Piatt-Champaign-Macon-
1025 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR PIATT...CENTRAL CHAMPAIGN AND
CENTRAL MACON COUNTIES WILL EXPIRE AT 1030 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Illinois.
LAT...LON 3995 8834 3973 8898 3987 8920 4006 8877
4006 8875 4007 8874 4015 8855 4040 8833
4040 8793 4029 8793
TIME...MOT...LOC 0324Z 298DEG 30KT 4034 8790 4001 8818 3975 8877
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:41 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 11, 6:41 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 641 PM CDT Sat Jul 11 2020 .SYNOPSIS... Issued at 252 PM CDT Sat Jul 11 2020 Scattered thunderstorms are possible tonight, as an upper level disturbance tracks southeast across the region. Some storms could be severe this evening, with damaging wind gusts and hail. Locally heavy rain is also possible. Scattered showers and storms may linger over eastern Illinois Sunday morning, though most of the day will be dry and cooler. High pressure will start the work week with dry and seasonable conditions. && .SHORT TERM...(This evening through Sunday) ISSUED AT 252 PM CDT Sat Jul 11 2020 Outflow boundary currently draped from north of Danville, northwest to near DVN, then up to convection developing in central IA. This should be the focus for isolated strong to severe storms into the early evening. Besides this zone of low level convergence, not much in the way of forcing until the upstream ascent ahead of a strong shortwave over western MN. This has sparked a more concentrated area of storms over southern MN, which should develop southeast across IA this afternoon, and eventually into the state this evening. This will bring the more widespread threat for storms, some of which could be severe. 18z ILX sounding featured ample instability at 2800 J/kg SBCAPE and fairly impressive (by July standards) deep layer shear at 35-40 kt. Short range models suggest this favorable atmosphere will persist well into the evening, with some diurnal lowering of instability, but a 75 kt upper jet streak diving towards southern IL to keep better shear in place. CAMs favor the northeast third of the CWA (near/northeast of I-74 corridor) to be most impacted by the storm complex, in an 8 pm to 2 am window. Damaging downbursts to be the main threat, but if a stronger cold pool can organize then a more widespread damaging wind event could evolve from a QLCS or forward propagating MCS. Scattered showers and storms could percolate late tonight and into Sunday morning, especially over eastern IL with the passage of the mid level trof axis. Northwest gradient behind the system at 10-20 mph and increased could cover will keep highs several degrees lower at 82-85F. .LONG TERM...(Monday through Saturday) ISSUED AT 252 PM CDT Sat Jul 11 2020 High pressure settles over the area Monday, then begins to shift east on Tuesday. This results in quiet and seasonable weather, with highs again getting up near 90 on Tuesday. Tuesday night through Thursday the pattern turns more active as the upper jet dips south from Canada into the Midwest. This will allow a series of shortwaves to cross the region, producing periodic scattered storms. Severe and heavy rain potential may evolve but is too far for any confidence in those details. For Friday into next weekend, latest run of medium range guidance suggests the upper ridge to our south will gradually build north. This trends the forecast towards drier and hotter weather for the end of the extended forecast. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 641 PM CDT Sat Jul 11 2020 Boundary stretched near the I-74 corridor early this evening will be a focus for isolated thunderstorms for the next couple hours. A better chance for more organized storm complex will track southeast out of Iowa later this evening. This is primarily expected to affect the I-74 sites where predominant TSRA has been included for a few hours. Brief IFR conditions possible in stronger storms. Not confident on show far south this will build so kept out of SPI/DEC for now. The system is expected to push out after 07-08z, though showers could linger near CMI past sunrise. VFR conditions to follow for Sunday. Surface pressure gradient should produce north winds gusting near 20 kt from late morning through the afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Jul 11, 3:03 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 303 PM CDT Sat Jul 11 2020 ILZ027>031-037-038-043>046-122015- Champaign-De Witt-Knox-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 303 PM CDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are possible late this afternoon and this evening. Some storms may be severe, with locally damaging wind gusts and isolated large hail. Heavy rain is also possible with these storms and may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few lingering showers and thunderstorms are possible Sunday, but these are not expected to be severe. Additional thunderstorms are possible at times Tuesday night through Friday. It is too early to determine the potential for severe weather with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through late evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ILZ036-040>042-047>057-061>063-066>068-071>073-122015- Cass-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Fulton-Jasper-Lawrence-Logan-Macon-Mason-Menard-Morgan- Moultrie-Richland-Sangamon-Schuyler-Scott-Shelby- 303 PM CDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are possible tonight. Some storms may be severe, with locally damaging wind gusts and isolated large hail. Heavy rain is also possible with these storms and may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few lingering showers and thunderstorms are possible Sunday, but these are not expected to be severe. Additional thunderstorms are possible at times Tuesday night through Friday. It is too early to determine the potential for severe weather with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through late evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 25
In the hours before
Local storm report, Jul 11, 8:31 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL TRIVOLI 40.69N 89.88W
07/11/2020 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORT OF HAIL GROWING.
&&
SBAKERLocal storm report, Jul 11, 8:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG PRINCEVILLE 40.93N 89.76W
07/11/2020 PEORIA IL EMERGENCY MNGR
REPORT OF TREES DOWN.
&&
SBAKERLocal storm report, Jul 11, 8:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 3 E FARMINGTON 40.70N 89.95W
07/11/2020 M62.00 MPH PEORIA IL EMERGENCY MNGR
ONE TREE LIMB DOWN
0825 PM TSTM WND GST 3 E FARMINGTON 40.70N 89.95W
07/11/2020 M71.00 MPH PEORIA IL EMERGENCY MNGR
0826 PM HAIL 4 SE SECOR 40.70N 89.08W
07/11/2020 E1.50 INCH WOODFORD IL TRAINED SPOTTER
0827 PM TSTM WND GST 3 E HANNA CITY 40.69N 89.74W
07/11/2020 M65.00 MPH PEORIA IL EMERGENCY MNGR
0836 PM HAIL PEKIN 40.57N 89.63W
07/11/2020 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
&&
ERWINLocal storm report, Jul 11, 8:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST 3 S MORTON 40.57N 89.47W
07/11/2020 M76 MPH TAZEWELL IL EMERGENCY MNGR
&&
SBAKERLocal storm report, Jul 11, 8:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 3 S SECOR 40.70N 89.14W
07/11/2020 M1.25 INCH WOODFORD IL COCORAHS
0438 PM HAIL FOOSLAND 40.36N 88.43W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
0452 PM HAIL 2 NE BLOOMINGTON 40.49N 88.94W
07/11/2020 M0.75 INCH MCLEAN IL PUBLIC
0520 PM HAIL E URBANA 40.11N 88.21W
07/11/2020 E1.75 INCH CHAMPAIGN IL EMERGENCY MNGR
ON THE EAST SIDE OF TOWN
0525 PM HAIL 3 ENE NORMAL 40.53N 88.95W
07/11/2020 M1.00 INCH MCLEAN IL NWS EMPLOYEE
0535 PM HAIL PHILO 40.00N 88.16W
07/11/2020 M1.75 INCH CHAMPAIGN IL TRAINED SPOTTER
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
ALSO REPORTS OF 1.25 INCH HAIL IN THE SAME AREA.
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0620 PM TSTM WND DMG 3 SE PHILO 39.97N 88.12W
07/11/2020 CHAMPAIGN IL TRAINED SPOTTER
TREE BRANCHES BLOWN OFF. ESTIMATED 60MPH WINDS.
0741 PM HAIL BARTONVILLE 40.64N 89.66W
07/11/2020 M1.00 INCH PEORIA IL EMERGENCY MNGR
0755 PM HAIL MARQUETTE HEIGHTS 40.62N 89.60W
07/11/2020 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
0755 PM HAIL BARTONVILLE 40.64N 89.66W
07/11/2020 E2.50 INCH PEORIA IL PUBLIC
0805 PM HAIL GROVELAND 40.61N 89.53W
07/11/2020 E0.88 INCH TAZEWELL IL EMERGENCY MNGR
0808 PM HAIL 2 W EUREKA 40.72N 89.31W
07/11/2020 E1.00 INCH WOODFORD IL TRAINED SPOTTER
0814 PM TSTM WND DMG PRINCEVILLE 40.93N 89.76W
07/11/2020 PEORIA IL EMERGENCY MNGR
REPORT OF TREES DOWN.
0820 PM TSTM WND GST 3 E FARMINGTON 40.70N 89.95W
07/11/2020 M62.00 MPH PEORIA IL EMERGENCY MNGR
ONE TREE LIMB DOWN
0825 PM TSTM WND GST 3 E FARMINGTON 40.70N 89.95W
07/11/2020 M71.00 MPH PEORIA IL EMERGENCY MNGR
0826 PM HAIL 4 SE SECOR 40.70N 89.08W
07/11/2020 E1.50 INCH WOODFORD IL TRAINED SPOTTER
0827 PM TSTM WND GST 3 E HANNA CITY 40.69N 89.74W
07/11/2020 M65.00 MPH PEORIA IL EMERGENCY MNGR
0830 PM HAIL TRIVOLI 40.69N 89.88W
07/11/2020 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORT OF HAIL GROWING.
0836 PM HAIL 1 SSW PEORIA 40.73N 89.62W
07/11/2020 E1.25 INCH PEORIA IL MESONET
0836 PM HAIL PEKIN 40.57N 89.63W
07/11/2020 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
0845 PM TSTM WND DMG 2 E BRIMFIELD 40.84N 89.85W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN
0845 PM TSTM WND DMG ELMWOOD 40.78N 89.97W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN IN TOWN
0846 PM TSTM WND GST 3 S MORTON 40.57N 89.47W
07/11/2020 M76.00 MPH TAZEWELL IL EMERGENCY MNGR
0850 PM TSTM WND GST ROANOKE 40.80N 89.20W
07/11/2020 M51.00 MPH WOODFORD IL EMERGENCY MNGR
&&
ERWINLocal storm report, Jul 11, 9:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 4 WNW PEORIA 40.78N 89.67W
07/11/2020 PEORIA IL EMERGENCY MNGR
ROOF AND SHEETING TORN OFF OF A BUILDING
0829 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0835 PM TSTM WND DMG BELLEVUE 40.69N 89.67W
07/11/2020 PEORIA IL EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0840 PM TSTM WND DMG PEORIA 40.74N 89.61W
07/11/2020 PEORIA IL BROADCAST MEDIA
LARGE TREE AND POWER LINES DOWN ON HIGH ST.
0900 PM HAIL HOPEDALE 40.42N 89.42W
07/11/2020 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 37 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 46 min |
| Jul 11, 8:07 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 38 min |
| Jul 11, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 38 min |
| Jul 11, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Peoria, Tazewell, Woodford | 49 min |
| Jul 11, 8:42 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 31 min |
| Jul 11, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Tazewell | 42 min |
| Jul 11, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Macon, Moultrie and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.